Vol. 304, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Decomposable Specht modules indexed by bihooks

Liron Speyer and Louise Sutton

Vol. 304 (2020), No. 2, 655–711
Abstract

We study the decomposability of Specht modules labeled by bihooks, bipartitions with a hook in each component, for the Iwahori–Hecke algebra of type B. In all characteristics, we determine a large family of decomposable Specht modules, and conjecture that these provide a complete list of decomposable Specht modules indexed by bihooks. We prove the conjecture for small n.

Keywords
decomposable Specht modules, KLR algebras, quiver Hecke algebras, Specht modules, Hecke algebras
Mathematical Subject Classification 2010
Primary: 20C30, 20C08, 05E10
Milestones
Received: 13 September 2018
Revised: 17 June 2019
Accepted: 21 June 2019
Published: 12 February 2020
Authors
Liron Speyer
Okinawa Institute of Science and Technology
Onna-son, Okinawa
Japan
Louise Sutton
Department of Mathematics
University of Manchester
Manchester
United Kingdom